# SDR DALA2019010300042

- Difficulty date: January 1, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 70,817 hours, 25,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5648 FOUND EMERGENCY LIGHTS AT SEATS 4,5,15,16 INOP. CORRECTIVE ACTION: FOUND BATTERY PACK M732 WOULD NOT TEST. R/R BATTERY PACK M732 PER AMM 33-51, NOW OPS GOOD. (5107338)
